# SDR SWAA980053

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 567620
- Condition: Ruptured
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: F, E

## Discrepancy

NR 1 ENGINE FIRE WARNING INDICATION IN FLIGHT.  ACTIVATED FIRE BOTTLES AND PERFORMED ENGINE SHUTDOWN CHECKLIST.  MADE AN UNEVENTFUL LANDING AT STL.  INSPECTED AND FOUND ANTI-ICE VALVE LINE RUPTURED.  REPLACE LINE, ENGINE OIL STRAINER, HYD PUMP CASE DRAIN FILTER AND FIRE BOTTLES PER BOEING M/M.
